MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA BLUPERC PERCUTANEOUS DILATION PROCEDURAL KI; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA BLUPERC PERCUTANEOUS DILATION PROCEDURAL KI; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 65P050
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for investigation.The iso taper test was performed to the 15mm connector according to our quality procedures.During the test the connector was not within the acceptable range and did not pass the test.The complaint was confirmed, and it was determined the component was received out of specification from the supplier.No lot number was provided, so no dhr was able to be done.During the manufacture process though, each device is checked per quality standards.We have reached out to the supplier for explanation on the quality control deficiency.
 
Event or Problem Description
It was reported that during the use of the product, the customer connected a filter to the trach tube, using a strong force.The diameter of the product was a little larger than normal making the connection not fitting all the way.The product was indwelled in the patient for about 30 days.No patient injury was reported.

Brand Name
BIVONA BLUPERC PERCUTANEOUS DILATION PROCEDURAL KI
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
2-3-2 kamiochiai, chuoh-ku,
minneapolis, MN 55442
MDR Report Key13446860
Report Number3012307300-2022-02499
Device Sequence Number4305204
Product Code JOH
UDI-Device Identifier15021312005998
UDI-Public15021312005998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65P050
Device Catalogue Number65P050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian